# SDR AALA202109143747

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737-8
- Aircraft serial: 44479
- Aircraft time: 1,414 hours, 616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER AT SEAT 28C LOOSE/DISENGAGED. REMOVED AND REPLACED BACK SHROUD PER CMM 25-23-67.
